# SDR IPXA2025011826274

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,855 hours, 23,701 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: 143N102490
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HEAVY CHECK REPAIR T3F18E004SYHW, HFEC AFTER TRIM OUT REQUIRES RII VERIFICATION. COMPLIED WITH EO-92551.  REVIEWED.
